The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 33, Number 4 (1962), 1314-1322.
Queues Subject to Service Interruption
A treatment is given of the M/G/1 queue with interruptions of Poisson incidence occasioned either by server breakdown or the arrival of customers with higher priority. Interruption times and priority service times have arbitrary distribution. After pre-emptive interruption, ordinary service is either repeated or resumed. The time dependent behavior of the system is discussed in a complete state space and the joint density in all system variables of this space is constructed systematically from the densities associated with a set of simpler first-passage problems. Equilibrium distributions are available as limiting forms and server busy period distributions obtained.
Ann. Math. Statist., Volume 33, Number 4 (1962), 1314-1322.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Keilson, Julian. Queues Subject to Service Interruption. Ann. Math. Statist. 33 (1962), no. 4, 1314--1322. doi:10.1214/aoms/1177704364. https://projecteuclid.org/euclid.aoms/1177704364